# SDR TWAA9914301

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Row 3-8
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT ROWS 3 TO 8 AND AT ROW 11.  THE AFT EMERGENCY PATHWAY LIGHTS AND TWO TAIL CONE LIGHTS WERE INOPERATIVE.  REPLACED THE ELBOW ASSEMBLY (P/N 0105614-001), FOR ROWS 3 TO 8.  REPLACED THE BULB, (P/N 7732) AT ROW 11 AND REPLACED THE BATTERY, (P/N 408822-101) FOR TAIL CONE AREA.
